# SDR SIMA200617003

- Difficulty date: June 19, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68198
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING AT ROW 3BC INOPERATIVE.  REPLACED NR 2 BATTERY P/N 2013-1A, S/N 68198 AND POWER SUPPLY P/N 11-0049 S/N 19284.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
